WARNING! Aspartame (Nutrasweet) Labelling Need

Betty Martini betty at noel.pd.org
Wed Dec 13 22:54:23 EST 1995


Dear John:

Please see a recent posting titled Aspartame Testing:  Malice In 
Blunderland, and you will realize that aspartame is a poison.  It is a 
molecule composed of three components:  aspartic acid, phenylalanine and 
methanol.  Once ingested the methanol, wood alcohol, converts into 
formaldehyde and formic acid (ant sting poison).  

Yes, it changes the dopamine level in the brain.  When I originally 
started researching aspartame it was because of a Parkinson patient who 
was having bizarre tremors and reactors and I thought he was dying.  I 
called Dr. H. J. Roberts, the world expert on NutraSweet, and he 
explained it changed the dopamine level of the brain and to get him off 
of it right away.  It saved his life and about a week later he was normal 
again as far as the elimination of kicking tremors and bizarre reactions.

Aspartame is a poison and is not a food additive to begin with.  Because 
of the horrible symptoms and diseases triggered by aspartame Senator 
Howard Metzenbaum introduced a bill on August 1, 1985, The Aspartame 
Safety Act of 1985.  This legislation was the absolute minimum Congress 
needed in order to protect the health and safety of the 100 million 
American consumers who were using this chemical as NutraSweet.

Because of the problems arising the bill mandated that independent tests 
on aspartame be conducted under the auspices of the National Institutes 
of Health.  They were listed in the bill as:

1.  Effect of aspartame on brain chemistry.
2.  Effects on pregnant women and fetuses.
3.  Behavioral and neurological effects.
4.  The interaction of aspartame with drugs, including monoamine oxidase
    inhibitors, alpha-methyl-dopa, and L-dihydroxphenylalanine
5.  Increased probability of seizures.

Today aspartame is not in a few hundred products its in 5000!  People are 
sick and dying.  In August, l995 the FDA listed 92 documented symptoms 
from coma to death, mostly neurological.  

I just lectured for the World Environmental Conference.  The keynote 
address by the EPA discussed an epidemic of multiple sclerosis and 
systemic lupus.  They didn't know what toxin was causing it.  I said: "I'm 
here to lecture on multiple sclerosis and systemic lupus and aspartame.  
In reality its methanol toxicity from NutraSweet which mimics MS.  MS is 
not a death sentence but methanol toxicity is.  People are getting so 
much of this deadly poison they are losing their equilibrium, slurring 
their words, getting vertigo, loss of sensation in lower legs, fatigue, 
loss of memory, etc.  Physicians are diagnosing them with MS but this is 
not what it is.

I might mention in lectures when giving the symptoms people were saying: 
"I've got them, I've got them. Are they reversible."  Its rampant.  

Some years ago Dr. James Bowen told the FDA, "This is mass poisoning of 
the American Public and over 70 countries of the world." (now 90)

I attended the Conference of the American College of Physicians with Dr. 
Roberts in March here in Atlanta.  In Neurology physicians were saying: 
"Where are these seizures coming from?"  

Physicians don't know because Monsanto has "funded" the American Diabetic 
Assn. (deadly for diabetics, of course, with wood alcohol), and the 
American Dietetic Assn., etc.  On November 15, 1995 the New York Times 
wrote an article about the American Dietetic Assn. and said they take 
food industry money and cannot criticize an additive and told of their 
link to Monsanto.  

Patients are coming down with horrible neurological symptoms and diseases 
and most physicians are not associating them with aspartame because they 
have been told it is an FDA approved sweetener.  Its sweet alright - 
Sweet Poison!  Warn everyone you know off of it!  It's a killer!  One day 
this will go down in history as one of the biggest scandals in U.S. History.

I would highly suggest you get Dr. Roberts new tapes, IS ASPARTAME SAFE? -
1 800 -814-9800.  It will answer all your questions about phenylalanine, 
and know how serious this is.  

We do have a safe sweetener list on email but I'm swamped with hundreds 
of requests on aspartame and it may take several days to answer unless 
its urgent.

Regards
Betty       Operation Mission Possible (the people trying to get 
aspartame off the planet!)

P.S.  I'm sure I don't have to tell you that the bill that would have 
warned the world, (and had warnings on the label) was killed.  Drug 
companies have deep pockets.



Betty Martini
Domain:  betty at pd.org
UUCP:  ...!emory!pd.org!betty

On 16 Nov 1995, john cox wrote:

> I have wondered if, since aspartame is actually a modified form off
> phenylalanine, metabolism in phenylketonuria sufferers would leadd
> to the same symptomes as phenylalanine itself.  Is the phenylalanine
> actually released from the molecule or is aspartame a substrate for
> the enzymes invovled in phenylalanine degradation?
> On a second note, does anyone know of any reported psychoactive
> properties of aspartame as this molecule is chemically related
> to neurotransmitters such as L-DOPA?  My own e
> experience with aspartame makes me think that there is some
> subtle effect that may only be evident during periods of 
> suppressed neurotransmitter activity.
> 
> 
> Sorry if this has been
> asked before: I haven't read this newsgroup befgre.
> 
> John E. Cox
> Biotechnology Centre
> Cranfield University, UK
> 
> Please feel free to e-mail any responses
> 
> j.e.cox at cranfield.ac.uk
> 
> 
> 



More information about the Neur-sci mailing list